# SDR VNAA202101261112

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 13,000 hours, 11,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 862
- Condition: Failed
- Location: Right
- Part time: 32,478 hours, 31,649 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO 36R THE FA REPORT TO THE CAPTAIN ABOUT SMOKE IN THE CABIN.  THE CAPTAIN AND FO STARTED SMELLING BURNT RUBBER IN THE COCKPIT.  PILOT TURNED OFF THE PACK AND DECIDED TO RETURN TO GATE.  THE SMOKE CLEARED BY THE TIME THEY GOT BACK TO THE GATE.  INTERROGATED MDC AND FOUND N1 CODE 211943.  T/S IAW CRJ 900 FIM 21-61-00-810-817 A01.  RFR TEMP CONTROL VALVE 2 "MPE14", IAW CRJ 900 AMM 21-51-20-0/400-801.  PACK 2 OVERTEMPS AND AUTOFAILS DURING OPERATIONS TEST.  R & R NR 2 PACK DISCHARGE TEMPERATURE SENSOR, IAW CRJ 900 AMM 21-51-22-000/400-801.  OPERATIONS CHECK BAD.  PACK STILL AUTOFAILS.  CONTINUED TBS OF RT PACK.  FOUND LITTLE TO NO EXHAUST FLOW.  REMOVED RT ACM, IAW CRJ 900 AMM 21-51-08-000-801-A01.  NEW ACM TO BE INSTALLED.
